# SDR FDEA201804060874

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 25,465 hours, 4,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE L1 DOOR FWD EMERGENCY LIGHT ASSY LESS THAN 10% ILLUMINATED DURING A LIGHT TEST.   REMOVED AND REPLACED THE LIGHT  ASSY IAW AMM 33-50-00-2.  EMERGENCY LIGHTS TESTED GOOD, OK FOR SERVICE.
